Strong Forms Of Generalised J-Closed Sets In Ditopological Texture Spaces

D.Sasikala,Divya. A.J

The focus of this paper deals with the new notions that is to say j-g-closed and j-g-open sets in ditopological texture spaces. The associations between these classes of sets are studied. Some effective characterizations and properties are inquired and also the concept of j-bicontinuous difunctions and their properties are discussed.

Volume 12 | 02-Special Issue

Pages: 455-459

DOI: 10.5373/JARDCS/V12SP2/SP20201092